MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PS CEMENTED FEMORAL COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC PS CEMENTED FEMORAL COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC PS CEMENTED FEMORAL COMPONENT
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products logic stem ext 14mm x 160mm (cat# 02-012-60-1416 / serial# (b)(4)).Logic cc tib insert size 4, 19mm (cat# 02-012-65-4019 / serial# (b)(4)).Logic post.Aug.Block size 4, 5mm (cat# 02-010-06-0541 / serial# (b)(4)).Cc distal fem augment sz 4, 10mm (cat# 208-06-04 / serial# (b)(4)).Cc distal fem augment sz 4, 10mm (cat# 208-06-04 / serial# (b)(4)).Cc femoral aug screw 15mm (cat# 208-10-15 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, this (b)(6) male's case was booked as a femoral revision.Upon removal it was found to have a loose body, possibly a cap from the tibial tray augment screw hole.Revised to trulient cck with stems up, and down augments, and antibiotic bead kit.Patient was last known to be in stable condition following the event.The devices are not available for evaluation due to hospital policy.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d1, d4, g3, g7 and h2 have been updated accordingly.Additional information, including the product investigation, will be submitted within 30 days of receipt corrected section(s): section d1: logic cc femoral size 4, left.Section d4: model number, catalog number, serial number, unique identifier (udi)#.Section d10: concomitant medical products.Section g4: pma/510(k)number.(d4) device information provided is not correct.Investigation still ongoing.(d10) concomitant medical products: logic tibial insert.Logic tibial tray.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of femoral loosening.However, the revised components were not returned for evaluation and not enough information was provided to determine the cause of the possible loosening or the origin/cause of the ¿loose body¿ reportedly found in the joint space.The most probable root cause associated with the reported event of "loosening" is an adverse event appears to have occurred but there is not yet enough information available to classify the device problem.

Brand Name
LOGIC PS CEMENTED FEMORAL COMPONENT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12484289
Report Number1038671-2021-00485
Device Sequence Number3891479
Product Code JWH
UDI-Device Identifier10885862265678
UDI-Public10885862265678
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC PS CEMENTED FEMORAL COMPONENT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer10/25/2021
12/14/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date11/22/2021
01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age72 YR
Patient SexMale